# SDR DALA2021031901567

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 16,940 hours, 11,707 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 18173812
- Part serial: 5226
- Condition: Inoperative
- Location: Te Flaps
- Part time: 16,934 hours, 11,704 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3777 -MISC/DE- DUE TO FLAPS WILL NOT EXTEND ON APPROACH. CORRECTIVE ACTION: FSEU BITE CHECK FAULT CODE 27-52259 (TE FLAP SENSOR L) REPORTED. REPLACED LEFT FLAP POSITION SENSOR. OPS CHECKS GOOD. FOUND FLAP POSITION INDICATOR N54 BAD. REPLACED SAME. PERFORMED GVI OF FLAP DRIVE SYSTEM. FLAP POSITION AND SKEW SENSORS OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
